RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hil, Elena Viktorovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:185
Abstract pages:606
Full texts:110
References:109
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person57580
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:khil.e-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/1042633

Publications in Math-Net.Ru
2013
1. E. V. Hil, “Markov structure of the sequence of local maxima and the gaps between them”, Teor. Veroyatnost. i Primenen., 58:3 (2013),  472–485  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:3 (2014), 430–441  isi  elib
2011
2. A. M. Zubkov, N. A. Kharitonova, E. V. Hil, “Distances between local maximums in sequences of random variables”, Teor. Veroyatnost. i Primenen., 56:4 (2011),  690–703  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 56:4 (2011), 590–601  isi  elib  scopus

Presentations in Math-Net.Ru
1. Local maxima and distances between them in sequences of random variables
E. V. Hil
Principle Seminar of the Department of Probability Theory, Moscow State University
April 27, 2016 16:45
2. Статистическая проверка гипотезы об однородности последовательности Бернулли против альтернатив специального вида
E. V. Hil
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
May 15, 2007 16:00
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019